Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convex solutions of the Schröder equation
in Banach spaces


Author: Janusz Walorski
Journal: Proc. Amer. Math. Soc. 125 (1997), 153-158
MSC (1991): Primary 39B52, 39B12, 39B22
DOI: https://doi.org/10.1090/S0002-9939-97-03640-X
MathSciNet review: 1353404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of the existence and uniqueness of increasing and convex solutions of the Schröder equation, defined on cones in Banach spaces, is examined on a base of the Krein-Rutman theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39B52, 39B12, 39B22

Retrieve articles in all journals with MSC (1991): 39B52, 39B12, 39B22


Additional Information

Janusz Walorski
Affiliation: Instytut Matematyki, Uniwersytet Ślaski, ul. Bankowa 14, PL-40-007 Katowice, Poland
Email: walorski@gate.math.us.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-97-03640-X
Keywords: Schr\"{o}der functional equation, convex and increasing solutions, Krein-Rutman theorem
Received by editor(s): September 12, 1994
Received by editor(s) in revised form: July 1, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society